Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Alexander Isaev
Title: Spherical tube hypersurfaces
Additional book information: Lecture Notes in Mathematics, Vol. 2020, Springer, Heidelberg, 2011, xii+220 pp., ISBN 978-3-642-19782-6

References [Enhancements On Off] (What's this?)

  • [1] M. Salah Baouendi, Peter Ebenfelt, and Linda Preiss Rothschild, Real submanifolds in complex space and their mappings, Princeton Mathematical Series, vol. 47, Princeton University Press, Princeton, NJ, 1999. MR 1668103 (2000b:32066)
  • [2] Albert Boggess, CR manifolds and the tangential Cauchy-Riemann complex, Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1991. MR 1211412 (94e:32035)
  • [3] John P. D'Angelo, Several complex variables and the geometry of real hypersurfaces, Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1993. MR 1224231 (94i:32022)
  • [4] John P. D'Angelo and Jeremy T. Tyson, An invitation to Cauchy-Riemann and sub-Riemannian geometries, Notices Amer. Math. Soc. 57 (2010), no. 2, 208-219. MR 2604488 (2011b:32055)
  • [5] Sorin Dragomir and Giuseppe Tomassini, Differential geometry and analysis on CR manifolds, Progress in Mathematics, vol. 246, Birkhäuser Boston Inc., Boston, MA, 2006. MR 2214654 (2007b:32056)
  • [6] Vladimir Ezhov, Ben McLaughlin, and Gerd Schmalz, From Cartan to Tanaka: getting real in the complex world, Notices Amer. Math. Soc. 58 (2011), no. 1, 20-27. MR 2777590
  • [7] Thomas Garrity and Zachary Grossman, On relations of invariants for vector-valued forms, Electron. J. Linear Algebra 11 (2004), 24-40. MR 2033475 (2004k:15056)
  • [8] Thomas Garrity and Robert Mizner, Invariants of vector-valued bilinear and sesquilinear forms, Linear Algebra Appl. 218 (1995), 225-237. MR 1324060 (96d:15044), https://doi.org/10.1016/0024-3795(93)00174-X
  • [9] Thomas Garrity and Robert Mizner, The equivalence problem for higher-codimensional CR structures, Pacific J. Math. 177 (1997), no. 2, 211-235. MR 1444781 (99b:32007), https://doi.org/10.2140/pjm.1997.177.211
  • [10] Xiaojun Huang, Local equivalence problems for real submanifolds in complex spaces, Real methods in complex and CR geometry, Lecture Notes in Math., vol. 1848, Springer, Berlin, 2004, pp. 109-163. MR 2087582 (2005j:32041), https://doi.org/10.1007/978-3-540-44487-9_3
  • [11] Thomas A. Ivey and J. M. Landsberg, Cartan for beginners: differential geometry via moving frames and exterior differential systems, Graduate Studies in Mathematics, vol. 61, American Mathematical Society, Providence, RI, 2003. MR 2003610 (2004g:53002)
  • [12] Howard Jacobowitz, An introduction to CR structures, Mathematical Surveys and Monographs, vol. 32, American Mathematical Society, Providence, RI, 1990. MR 1067341 (93h:32023)
  • [13] Steven G. Krantz, Function theory of several complex variables, AMS Chelsea Publishing, Providence, RI, 2001. Reprint of the 1992 edition. MR 1846625 (2002e:32001)
  • [14] Robert I. Mizner, CR structures of codimension $ 2$, J. Differential Geom. 30 (1989), no. 1, 167-190. MR 1001274 (90h:32046)
  • [15] Frank Morgan, Riemannian geometry, 2nd ed., A K Peters Ltd., Wellesley, MA, 1998. A beginner's guide. MR 1600519 (98i:53001)
  • [16] François Treves, A treasure trove of geometry and analysis: the hyperquadric, Notices Amer. Math. Soc. 47 (2000), no. 10, 1246-1256. MR 1784240 (2001h:32056)
  • [17] S. M. Webster, Pseudo-Hermitian structures on a real hypersurface, J. Differential Geom. 13 (1978), no. 1, 25-41. MR 520599 (80e:32015)
  • [18] P. C. Yang, Automorphism of tube domains, Amer. J. Math. 104 (1982), no. 5, 1005-1024. MR 675307 (84b:32038), https://doi.org/10.2307/2374081

Review Information:

Reviewer: Thomas Garrity
Affiliation: Williams College
Email: tgarrity@williams.edu
Journal: Bull. Amer. Math. Soc. 51 (2014), 675-685
MSC (2000): Primary 32Vxx
DOI: https://doi.org/10.1090/S0273-0979-2014-01446-6
Published electronically: May 19, 2014
Review copyright: © Copyright 2014 American Mathematical Society
American Mathematical Society